# SDR DALA1308490696

- Difficulty date: April 4, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 48,911 hours, 18,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL LAMPS OUT IN EMERGENCY EXIT LIGHT OVER DOOR 2L.  REPLACED LAMPS.  OPS CHECKED NORMAL.
